Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 246, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 3, 2015, 10:47 AM EDT for 9 counties in Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2015, 10:47 AM EDT (14:47 UTC)
- Expired
- Jul 3, 2015, 11:30 AM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Butts County, GA, Greene County, GA, Hancock County, GA, Jasper County, GA, Jones County, GA, Monroe County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 77 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 11:05 AM EDT | TSTM WND DMG | 1 Nw Bethel, GA | REPORTS FROM 911 CENTER OF SEVERAL TREES DOWN ALONG HIGHWAY 212. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
627
WUUS52 KFFC 031447
SVRFFC
GAC009-035-133-141-159-169-207-211-237-031530-
/O.NEW.KFFC.SV.W.0246.150703T1447Z-150703T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 AM EDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MONROE COUNTY IN CENTRAL GEORGIA...
SOUTHEASTERN GREENE COUNTY IN EAST CENTRAL GEORGIA...
WESTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA...
BUTTS COUNTY IN CENTRAL GEORGIA...
JONES COUNTY IN CENTRAL GEORGIA...
BALDWIN COUNTY IN CENTRAL GEORGIA...
JASPER COUNTY IN CENTRAL GEORGIA...
SOUTHERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA...
PUTNAM COUNTY IN CENTRAL GEORGIA...
* UNTIL 1130 AM EDT
* AT 1046 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLOVILLA...
OR 7 MILES WEST OF MONTICELLO...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLEDGEVILLE...EATONTON...JACKSON...MADISON...GRAY...MONTICELLO...
SPARTA...RUTLEDGE...FLOVILLA...JENKINSBURG...SHADY DALE...
PHOENIX...REYNOLDS PLANTATION...MIDWAY-HARDWICK...LIBERTY...
MERIWETHER...CALVIN...SCOTTSBORO...JARRELL PLANTATION AND WARFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3308 8306 3298 8320 3292 8336 3285 8350
3324 8412 3329 8409 3330 8410 3333 8404
3336 8403 3337 8400 3339 8397 3345 8393
3337 8386 3344 8382 3350 8371 3348 8368
3359 8369 3364 8363 3341 8294
TIME...MOT...LOC 1446Z 299DEG 37KT 3329 8382
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
801
WWUS52 KFFC 031515
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT FRI JUL 3 2015
GAC009-035-133-141-159-169-207-211-237-031530-
/O.CON.KFFC.SV.W.0246.000000T0000Z-150703T1530Z/
MONROE GA-GREENE GA-HANCOCK GA-BUTTS GA-JONES GA-BALDWIN GA-
JASPER GA-MORGAN GA-PUTNAM GA-
1115 AM EDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR NORTHEASTERN MONROE...SOUTHEASTERN GREENE...WESTERN HANCOCK...
SOUTHEASTERN BUTTS...JONES...BALDWIN...JASPER...SOUTHEASTERN MORGAN
AND PUTNAM COUNTIES...
AT 1115 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
GRAY...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLEDGEVILLE...EATONTON...MADISON...GRAY...MONTICELLO...SPARTA...
SHADY DALE...PHOENIX...REYNOLDS PLANTATION...MIDWAY-HARDWICK...
LIBERTY...MERIWETHER...SCOTTSBORO...JARRELL PLANTATION...WARFIELD...
HARMONY...GRISWOLDVILLE...ALLENWOOD...GREENBERRY CROSSROADS AND
CENTRAL GEORGIA EXPERIMENT STN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3308 8306 3298 8320 3292 8336 3285 8350
3317 8401 3335 8370 3359 8349 3341 8294
TIME...MOT...LOC 1515Z 299DEG 37KT 3314 8350
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 10:44 AM EDT, 3 minutes earlier.
Area forecast discussion, Jul 3, 10:44 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 AM EDT FRI JUL 3 2015 .UDPATE... FLASH FLOOD WATCH NOW IN EFFECT FOR NORTH HALF OF GEORGIA. SEVERE POTENTIAL INCREASING SOUTH OF I-20. && .DISCUSSION... MULTIPLE ROUNDS OF SHOWERS/THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTH/CENTRAL GEORGIA THROUGH TONIGHT. THIS COMBINED WITH YESTERDAY'S RAINFALL PLUS THE 1 TO 3 INCHES THAT HAS FALLEN IN SPOTS THIS MORNING...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR AREAS MAINLY ALONG AND NORTH OF I-20 THROUGH SUNDAY MORNING. OTHER STORY IS THE SEVERE POTENTIAL WHICH IS NOW FOCUSED SOUTH OF I- 20/I-85 THROUGH THE AFTERNOON HOURS. HAD A PEAK WIND GUST OF 45 MPH AT THE OFFICE /PEACHTREE CITY/ WHEN BROKEN LINE OF STORMS MOVED THROUGH AROUND 10AM EDT. STORMS WILL BE MOVING INTO MODERATELY UNSTABLE AND SUFFICIENTLY SHEARED (30-40KTS JUST OFF SFC) ENVIRONMENT - PER FFC/ATL 12Z SOUNDING. ADJUSTED QPF OVER NEXT 6-9 HOURS TO ACCOUNT FOR RAINFALL. NO OTHER MAJOR CHANGES MADE AT THIS TIME. && .PREV DISCUSSION... /ISSUED 447 AM EDT FRI JUL 3 2015/ SHORT TERM /TODAY THROUGH SUNDAY/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND EASTERN GA. LOOKING AT THE WATER VAPOR LOOP LOOKS LIKE A WEAK WAVE IS MOVING ACROSS THE AREA WHICH IS HELPING TO SPARK SOME OF THE PRECIPITATION WE SEE THIS MORNING. INSTABILITIES ARE ALSO A BIT HIGH ACROSS THE AREA FOR THIS TIME OF DAY. WE HAVE NOT SEEN ANY SEVERE STORMS THIS MORNING BUT THE STORMS ARE PRODUCING A LOT OF RAIN AND LIGHTNING STRIKES. EXPECTING SHRA/TSRA TO BECOME MORE WIDESPREAD ACROSS THE REGION DURING THE DAYLIGHT HOURS AS WE ARE IN A VERY MOIST PATTERN THOUGH THE WEEKEND. OVER THE NEXT FEW DAYS WE CAN EXPECT A VERY DIURNAL DRIVEN PATTERN WITH THE MAJORITY OF THE PRECIPITATION OCCURRING ACROSS NORTH GA. WE WILL SEE SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA BUT THE AXIS OF THE DEEPER MOISTURE STAYS ACROSS NORTHERN PORTIONS OF THE STATE THROUGH THE WEEKEND. AS THESE THUNDERSTORMS DEVELOP EVERY DAY SOME OF THEM MAY BECOME STRONG TO SEVERE WITH ADEQUATE INSTABILITY...AS HAS BEEN THE CASE OVER THE LAST SEVERAL DAYS. SPC HAS ALL OF NORTH AND PORTIONS OF CENTRAL GEORGIA IN A LIGHT RISK AREA TODAY WITH THE REST OF CENTRAL GA IN A MARGINAL RISK. CURRENTLY DAYS 2 AND 3 ARE ONLY IN A GENERAL RISK BUT WOULD NOT BE SURPRISED TO SEE THEM UPGRADED TO AT LEAST A MARGINAL RISK THROUGH THE WEEKEND. THE GREATEST THREATS FROM ANY STRONG TO SEVERE STORMS WILL BE PERIODS OF HEAVY RAIN ..LIGHTNING...HAIL...AND GUSTY WINDS. TEMPERATURES WILL REMAIN GENERALLY BELOW AVERAGE IN THE SHORT TERM DUE TO THE ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY. 01 LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE GFS AND ECMWF ARE STILL SHOWING THE UPPER TROUGH... CURRENTLY CAUSING SO MUCH UNSETTLED WEATHER... WEAKENING AND SHEARING EASTWARD BY LATE MONDAY-MONDAY NIGHT. HOWEVER... A FAIRLY ACTIVE NEARLY ZONAL FLOW ALOFT REMAINS PARKED ACROSS THE TN VALLEY REGION ON TUESDAY. ALL THIS WOULD SUPPORT AT LEAST SCATTERED DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FOR MONDAY AND TUESDAY. LONG RANGE MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE BUILDING INTO THE AREA BY MID WEAK... AND POSSIBLE REDUCING RAIN CHANCES FOR WEDNESDAY THROUGH FRIDAY OF NEXT WEEK. HOWEVER... DESPITE ANY WEAK RIDGE INFLUENCE... THE TYPICAL SUMMERTIME ISOLATED TO LOW SCATTERED COVERAGE OF STORMS SHOULD STILL BE EXPECTED EACH AFTERNOON OR EVENING. 39 && .AVIATION... 12Z UPDATE... SHOWERS AND THUNDERSTORM MOVING SLOWLY SOUTH THROUGH THE STATE. THE MAJORITY OF THE PRECIPITATION IS STILL NORTH OF THE ATL AREA TAF SITES BUT SHOULD BEGIN TO SEE PRECIP BY 14-15Z. AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE AND CONTINUE OFF AND ON THROUGH OUT THE DAY. WINDS WILL STAY OUT OF THE W TO SW IN THE 6-12KT RANGE. WILL SEE SOME WIND SPEEDS THIS AFTERNOON IN THE 15KT RANGE GUSTING TO 25KT. CEILINGS SHOULD ALSO STAY VFR EXCEPT IN AND AROUND CONVECTIVE ACTIVITY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE OF ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 87 69 87 71 / 80 50 50 40 ATLANTA 86 70 85 72 / 80 50 50 50 BLAIRSVILLE 76 64 77 65 / 100 60 70 60 CARTERSVILLE 83 68 83 70 / 90 60 70 70 COLUMBUS 91 72 89 72 / 40 30 50 40 GAINESVILLE 82 68 82 70 / 90 60 60 50 MACON 92 71 92 71 / 40 30 50 30 ROME 83 69 83 70 / 100 70 70 60 PEACHTREE CITY 87 70 86 71 / 80 40 50 40 VIDALIA 92 73 93 73 / 40 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...83 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Jul 3, 2:17 AM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 217 AM EDT FRI JUL 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 217 AM EDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TODAY... ...A FEW SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE BRIEF FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DISCUSSION... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS AGAIN TODAY. A FEW STORMS COULD BECOME SEVERE... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. ALTHOUGH A SEVERE STORM COULD OCCUR ANYWHERE TODAY... THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY ALONG AND NORTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE GREATEST RISK FOR THUNDERSTORMS WILL BE SATURDAY AND SUNDAY... AND A FEW STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP FOR MONDAY THROUGH THURSDAY AS WEAK HIGH PRESSURE SETTLES OVER THE DEEP SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 8:56 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 AM EDT FRI JUL 3 2015
GAZ042>044-052-053-031330-
HEARD GA-SOUTH FULTON GA-CARROLL GA-COWETA GA-DOUGLAS GA-
856 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD...SOUTH FULTON...CARROLL...
COWETA AND DOUGLAS COUNTIES UNTIL 930 AM EDT...
AT 855 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED
EXTENDING FROM NEAR BOWDON TO DOUGLASVILLE...AND MOVING EAST AT 30
MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...VILLA RICA...BREMEN...PALMETTO...TEMPLE...BOWDON...MOUNT
ZION...WHITESBURG...CENTRALHATCHEE...ROOPVILLE...CHATTAHOOCHEE HILL
COUNTRY...BOWDON JUNCTION...ABILENE...DUNAWAY GARDENS...CLEM...
ROSCOE...HANNAH...LOWELL...TYUS AND FAIRPLAY.
LAT...LON 3365 8530 3365 8529 3370 8514 3370 8513
3369 8513 3369 8512 3372 8506 3372 8505
3377 8505 3380 8499 3354 8460 3334 8507
3350 8531 3364 8534
TIME...MOT...LOC 1255Z 274DEG 54KT 3355 8530 3374 8472Special weather statement, Jul 3, 9:17 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 AM EDT FRI JUL 3 2015
GAZ032-033-043>045-054-055-031345-
DE KALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
FAYETTE GA-DOUGLAS GA-
917 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...COBB...NORTH FULTON...
SOUTH FULTON...CLAYTON...FAYETTE AND DOUGLAS COUNTIES UNTIL 945 AM
EDT...
AT 916 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM SANDY SPRINGS TO NEAR CHATTAHOOCHEE HILL
COUNTRY...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...DECATUR...FAYETTEVILLE...JONESBORO...SANDY
SPRINGS...SMYRNA...DUNWOODY...EAST POINT...UNION CITY...FOREST
PARK...RIVERDALE...COLLEGE PARK...FAIRBURN...CHAMBLEE...DORAVILLE...
CLARKSTON...MORROW...HAPEVILLE AND STONE MOUNTAIN.
LAT...LON 3396 8434 3374 8404 3370 8407 3364 8415
3365 8422 3363 8423 3363 8424 3365 8425
3365 8428 3363 8426 3361 8426 3360 8424
3358 8426 3357 8426 3346 8442 3365 8475
TIME...MOT...LOC 1316Z 314DEG 27KT 3392 8439 3364 8471Special weather statement, Jul 3, 9:49 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 AM EDT FRI JUL 3 2015
GAZ034-045>048-054-055-057-031415-
DE KALB GA-HENRY GA-NEWTON GA-CLAYTON GA-GWINNETT GA-ROCKDALE GA-
FAYETTE GA-WALTON GA-
949 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...HENRY...NEWTON...
CLAYTON...GWINNETT...ROCKDALE...FAYETTE AND WALTON COUNTIES UNTIL
1015 AM EDT...
AT 949 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM GRAYSON TO NEAR FAYETTEVILLE...AND MOVING EAST AT
40 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...FAYETTEVILLE...CONYERS...MONROE...COVINGTON...
JONESBORO...STOCKBRIDGE...FOREST PARK...SNELLVILLE...RIVERDALE...
LOGANVILLE...HAMPTON...MORROW...LOVEJOY...LOCUST GROVE...SOCIAL
CIRCLE...GRAYSON...LAKE CITY...OXFORD AND LITHONIA.
LAT...LON 3394 8390 3379 8353 3373 8357 3332 8411
3348 8451
TIME...MOT...LOC 1349Z 287DEG 34KT 3389 8392 3349 8450Special weather statement, Jul 3, 10:19 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 AM EDT FRI JUL 3 2015
GAZ053-054-056-067>070-031515-
UPSON GA-SPALDING GA-COWETA GA-PIKE GA-LAMAR GA-FAYETTE GA-
MERIWETHER GA-
1019 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR UPSON...SPALDING...COWETA...
PIKE...LAMAR...FAYETTE AND MERIWETHER COUNTIES UNTIL 1115 AM EDT...
AT 1018 AM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR MORELAND...
OR 7 MILES SOUTHEAST OF NEWNAN...MOVING SOUTHEAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...THOMASTON...BARNESVILLE...ZEBULON...PEACHTREE CITY...
SENOIA...GRANTVILLE...WOODBURY...LUTHERSVILLE...MILNER...BROOKS...
MOLENA...WILLIAMSON...TURIN...ORCHARD HILL...MEANSVILLE...HARALSON...
ALDORA...GAY AND THE ROCK.
LAT...LON 3337 8452 3309 8406 3284 8440 3324 8485
TIME...MOT...LOC 1418Z 299DEG 37KT 3329 8471Special weather statement, Jul 3, 10:21 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1021 AM EDT FRI JUL 3 2015
GAZ037-047>050-031445-
MORGAN GA-OCONEE GA-NEWTON GA-GREENE GA-WALTON GA-
1021 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...OCONEE...NEWTON...GREENE
AND WALTON COUNTIES UNTIL 1045 AM EDT...
AT 1021 AM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER SOCIAL
CIRCLE...OR 8 MILES SOUTH OF MONROE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONROE...COVINGTON...MADISON...SOCIAL CIRCLE...OXFORD...RUTLEDGE...
NORTH HIGH SHOALS...BOSTWICK...GOOD HOPE...BISHOP...BUCKHEAD...
JERSEY...ALMON...FARMINGTON...WRAYSWOOD...GODFREY...EBENEZER...HARD
LABOR CREEK STATE PARK...BRICK STORE AND PANNELL.
LAT...LON 3370 8314 3346 8343 3344 8351 3353 8368
3361 8397 3390 8356
TIME...MOT...LOC 1421Z 299DEG 37KT 3367 8368Local storm report, Jul 3, 10:43 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG 3 N MCDONOUGH 33.49N 84.15W
07/03/2015 HENRY GA 911 CALL CENTER
911 CENTER REPORTS SEVERAL TREES DOWN NEAR HIGHWAY 155
AND JODECO ROADS.
&&
EVENT NUMBER FFC1500491
DEESEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:01 PM EDT | Special Weather Statement | FFC | Catoosa | 29 min |
| Jul 3, 1:48 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 27 min |
| Jul 3, 1:50 AM EDT | Special Weather Statement | FFC | Putnam | 25 min |
| Jul 3, 2:05 AM EDT | Special Weather Statement | FFC | Hancock | 40 min |
| Jul 3, 2:54 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Putnam | 36 min |
| Jul 3, 2:58 AM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 3, 3:42 AM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 3, 4:58 AM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Jul 3, 6:06 AM EDT | Special Weather Statement | FFC | Bartow, Floyd | 39 min |
| Jul 3, 6:10 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 50 min |
| Jul 3, 6:27 AM EDT | Flash Flood Warning | FFC | Chattooga, Floyd, Walker | 6 hr |
| Jul 3, 8:18 AM EDT | Flash Flood Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 6 hr |
| Jul 3, 8:41 AM EDT | Flash Flood Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 6 hr |
| Jul 3, 8:56 AM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Jul 3, 9:17 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 28 min |
| Jul 3, 9:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard | 44 min |
| Jul 3, 9:49 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Newton, Rockdale, Walton | 26 min |
| Jul 3, 10:07 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Lamar and 4 more | 38 min |
| Jul 3, 10:15 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 39 more | 52 hr |
| Jul 3, 10:19 AM EDT | Special Weather Statement | FFC | Lamar, Pike | 56 min |
| Jul 3, 10:21 AM EDT | Special Weather Statement | FFC | Morgan, Oconee | 24 min |
| Jul 3, 10:49 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 41 min |
| Jul 3, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Lamar, Monroe | 31 min |
| Jul 3, 11:28 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Monroe, Twiggs, Washington and 1 more | 47 min |
| Jul 3, 11:32 AM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren | 28 min |
| Jul 3, 11:59 AM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Jul 3, 12:15 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 30 min |
| Jul 3, 12:22 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Lamar, Monroe | 38 min |
| Jul 3, 12:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jul 3, 12:56 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones | 34 min |
| Jul 3, 1:13 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jul 3, 1:16 PM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Jul 3, 1:16 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 25 hr |
| Jul 3, 2:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jul 3, 6:39 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jul 3, 6:56 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.